# SDR DALA2016103108032

- Difficulty date: March 10, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 76,739 hours, 34,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED AFT CARGO COMPARTMENT BETWEEN FR 50 AND FR 51 LEVEL STR 38R.  REPLACED WEB AND FASTENERS LOC AFT CARGO COMPARTMENT FR 50 TO FR 51 LEVEL STR 38R SRM 51-72-11 AND DWG D534-70320.
